# SDR A6WA200940359

- Difficulty date: June 22, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM CLIP FS 280, LBL 9, INBD AND OTBD.  FLOORBEAM CLIP REPLACED ON FS 280, LBL 9 INBD AND OTBD.  (K)
